Pacific Journal of Mathematics

A note on $H^{1}$ $q$-martingales.

J. A. Chao and Svante Janson

Article information

Pacific J. Math., Volume 97, Number 2 (1981), 307-317.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G42: Martingales with discrete parameter
Secondary: 42B30: $H^p$-spaces 43A70: Analysis on specific locally compact and other abelian groups [See also 11R56, 22B05]


Chao, J. A.; Janson, Svante. A note on $H^{1}$ $q$-martingales. Pacific J. Math. 97 (1981), no. 2, 307--317.

Export citation


  • [1] J. -A. Chao, Hp spaces of conjugate systems on local fields, Studia Math., 49 (1974), 267-287.
  • [2] J. -A. Chao, Conjugate characterizations of H1 dyadic martingales, Math. Ann., 240 (1979), 63-67. 3# 1T^ spaces Hp and BMO on regular martingales, preprint.
  • [4] J. -A. Chao and M. H. Taibleson, A subregularity inequality of conjugatesystems on local fields, Studia Math., 46 (1973), 249-257.
  • [5] J. -A. Chao and M. H. Taibleson, Generalized conjugate systems on local fields, Studia Math., 64 (1979), 213-225.
  • [6] R. F. Gundy and N. Th. Varopoulos, A martingale that occurs in harmonic analy- sis, Ark. Mat., 14 (1976), 179-187.
  • [7] S. Janson, Characterizations of H1 by singular integral transforms on martingales and Rn, Math., Scand., 41 (1977), 140-152.
  • [8] M. H. Taibleson, Fourier analysis on local fields, Princeton, 1975.